[ skip to content ]

Using parametric classification trees for model selection with applications to financial risk management

Adcock, C. J. and Meade, N (2017) 'Using parametric classification trees for model selection with applications to financial risk management.' European Journal of Operational Research, 259 (2). pp. 746-765.

[img] Text - Accepted Version
Restricted to Repository staff only until 9 November 2018.

Request a copy
Item Type: Articles
SOAS Departments & Centres: Faculty of Law and Social Sciences > School of Finance and Management
ISSN: 03772217
DOI (Digital Object Identifier): 10.1016/j.ejor.2016.10.051
Depositing User: Catherine Buxton
Date Deposited: 12 Jul 2017 07:31
URI: http://eprints.soas.ac.uk/id/eprint/24123

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
14Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item